# SDR QXEA9901663

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inop
- Location: Cabin
- Part time: 23,570 hours
- Component: Grimes, 10005511
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- COCKPIT EMERGENCY LANTERN LIGHT DIM THEN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL TEST CHECK GOOD.
